# SDR CA990420032

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Part number: 601R130001
- Condition: Cracked
- Location: Lt Aileron
- Part time: 850 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED .8 DEGREES RIGHT WING DOWN REQUIRED.  INITIAL REWORK OF LE FLAP DID NOT CORRECT PROBLEM.  FURTHER INVESTIGATION REVEALED EXCESSIVE BACKLASH IN THE LT AILERON.  EXAMINATION OF AILERON ATTACHMENT POINTS REVEALED CRACKING AND SEPARATION OF BOTH INBOARD  AND OUTBOARD PCU ATTACHMENT (NARROWER) LUGS.  OPERATOR ALSO REPORTED OBSERVING PLAY IN THE FEEDBACK LINKAGE OF THE INBOARD PCU.  THE CENTER MOUNT POINT LOBES WERE SPLIT OPEN AT THE TOP PORTION.  BOTH PCU'S AND LINK ASSEMBLIES WERE REPLACED.  SEE ORIGINAL FOR MORE DETAILS.
